# SDR PCS2008F00001

- Difficulty date: August 19, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMERIJET FLIGHT 8116 ON 8/19/08 TTPP-KMIA DIVERTED TO TJSJ.  CREW LOG ITEM "AT FL340 BOTH CAPT AND FIRST OFFICER CARGO DOOR LIGHTS ILLUMINATED ALONG WITH FE CARGO DOOR AMBER LIGHT ALONG WITH DOOR WARNING AND MAIN CARGO DOOR NOT CLOSED LIGHT ON.  POWER MASTER PANEL ILLUMINATED AND WOULD NOT RESET.  FOLLOWED PROCEDURE LANDING IN SJU.  ALL LIGHTS EXTINGUISHED AT 15000 FT."  MAINTENANCE CHECKED THE DOOR ON ARRIVAL.  FOUND PROPERLY CLOSED AND LOCKED WITH ALL LIGHTS EXTINGUISHED.  THE DOOR WAS OPERATIONALLY CHECKED SEVERAL TIMES WITH NORMAL OPERATION PER THE AEI MM.  THE ACFT WAS PRESSURIZED ON THE GROUND AND ALL LIGHTS STAYED EXTINGUISHED.  THE ACFT WAS RETURNED TO SERVICE AND OPERATED NORMALLY ON THE CONTINUING FLIGHT TO KMIA.  (S)
